I injected 2cc of test e (500mg) and 1cc of deca (300mg) into my right glute on Wednesday. It felt fine. By Thursday I had some flu-like symptoms and I assumed it was “test flu” that I so often hear of. I also had soreness but this is not my first cycle and I am used to it. By Friday my flu-like symptoms persisted and I had some nausea.
Over the weekend the flu-like symptoms cleared up as did the nausea and by today (Monday) the pain has subsided quite considerably. However I still have a large knot and the most odd part is 3 of my toes have a slight sensation of numbness. Injection site is not red and I’d say it is very slightly warmer than the other side although hard to tell.
I’m considering seeing my GP as I tend to get paranoid about this stuff.
So two questions:
Should I see my GP?
How have you guys that have ended up going to your doctor about injection site issues handled it? When you made your appointment did you tell the receptionist you injected steroids?